# SDR UALA2012032201843

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,705 hours, 13,010 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Isolation Valve
- Part number: S343T00366
- Part serial: 50
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE APU FUEL ISOLATION VALVE MESSAGE.  DEFERRED IAW MEL 2825C APU ISO VALVE DEACTIVATED CLOSED AND DISCONNECTED, CB PULLED AND CAPPED ON P310 PANEL.  INSTALLED NEW ISO-VALVE, OPS GOOD, MESSAGE GONE.
